Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 167, NWS Atlanta, GA

June 22, 20195 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2019, 6:25 PM EDT for 5 counties in Georgia. It was in force for 50 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2019, 6:25 PM EDT (22:25 UTC)
Expired
Jun 22, 2019, 7:15 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carroll County, GA, Coweta County, GA, Fayette County, GA, Fulton County, GA, Heard County, GA

The radar

The Atlanta radar (KFFC), 22 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 6:25 PM EDTTSTM WND DMG3 Ese Carrollton, GATREE AND POWERLINE DOWN ON HWY 16/OLD NEWNAN RD.
Jun 22, 6:25 PM EDTTSTM WND DMGCarrollton, GAREPORTS OF A TREE DOWN NEAR CLEM COMMUNITY CENTER.
Jun 22, 6:48 PM EDTTSTM WND DMG3 E Arnco-Sargent, GAPOWER LINE DOWN ALONG THE 1200 BLOCK OF COUNTRY CLUB ROAD NORTH OF NEWNAN.
Jun 22, 7:06 PM EDTTSTM WND DMG1 E Peachtree City, GARECIEVED PHOTOS OF TREE DAMAGE NEAR HUDDLESTON POND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 2:27 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-367 J/kg
Mixed-layer LCL
1497 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

603 
WUUS52 KFFC 222225
SVRFFC
GAC045-077-113-121-149-222315-
/O.NEW.KFFC.SV.W.0167.190622T2225Z-190622T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
625 PM EDT Sat Jun 22 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Fayette County in north central Georgia...
  Southeastern Carroll County in northwestern Georgia...
  Northeastern Heard County in west central Georgia...
  Coweta County in west central Georgia...
  Southwestern Fulton County in north central Georgia...

* Until 715 PM EDT.

* At 625 PM EDT, severe thunderstorms were located along a line
  extending from near Clem to near Plant Yates to near Powers
  Crossroads, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Newnan, Carrollton, Fayetteville, Franklin, Peachtree City, Union
  City, Fairburn, Tyrone, Palmetto, Senoia, Grantville, Luthersville,
  Whitesburg, Moreland, Sharpsburg, Turin, Haralson, Chattahoochee
  Hills, East Newnan and Plant Yates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3360 8510 3359 8491 3357 8490 3357 8481
      3358 8481 3357 8456 3338 8446 3322 8457
      3322 8465 3323 8465 3322 8469 3323 8470
      3322 8474 3327 8509 3343 8502
TIME...MOT...LOC 2225Z 277DEG 30KT 3355 8499 3343 8494 3330 8499 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
161 
WWUS52 KFFC 222253
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
653 PM EDT Sat Jun 22 2019

GAC045-077-113-121-149-222315-
/O.CON.KFFC.SV.W.0167.000000T0000Z-190622T2315Z/
Fayette GA-Carroll GA-Heard GA-Coweta GA-Fulton GA-
653 PM EDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR WESTERN FAYETTE...SOUTHEASTERN CARROLL...EAST CENTRAL HEARD...
COWETA AND SOUTHWESTERN FULTON COUNTIES...

At 653 PM EDT, severe thunderstorms were located along a line
extending from Palmetto to near Sharpsburg to near Luthersville,
moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Newnan, Fayetteville, Peachtree City, Union City, Fairburn, Tyrone,
Palmetto, Senoia, Grantville, Luthersville, Whitesburg, Moreland,
Sharpsburg, Turin, Haralson, Chattahoochee Hills, East Newnan, Plant
Yates, Starrs Mill and Seaton Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3359 8491 3357 8490 3357 8481 3358 8481
      3357 8456 3338 8446 3322 8457 3322 8465
      3323 8465 3322 8469 3323 8470 3322 8474
      3326 8502 3342 8494 3359 8496
TIME...MOT...LOC 2253Z 274DEG 33KT 3350 8469 3338 8464 3325 8469 

HAIL...1.00IN
WIND...60MPH
 
$$
060 
WWUS52 KFFC 222306
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
706 PM EDT Sat Jun 22 2019

GAC045-149-222316-
/O.CAN.KFFC.SV.W.0167.000000T0000Z-190622T2315Z/
Carroll GA-Heard GA-
706 PM EDT Sat Jun 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL AND EAST
CENTRAL HEARD COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central, northwestern and west central Georgia.

LAT...LON 3353 8481 3358 8481 3357 8456 3338 8446
      3322 8457 3322 8465 3323 8465 3322 8469
      3323 8470 3322 8474 3323 8482 3338 8480
TIME...MOT...LOC 2306Z 277DEG 30KT 3349 8457 3337 8452 3324 8457 

$$

GAC077-113-121-222315-
/O.CON.KFFC.SV.W.0167.000000T0000Z-190622T2315Z/
Fayette GA-Coweta GA-Fulton GA-
706 PM EDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR WESTERN FAYETTE...CENTRAL COWETA AND SOUTHWESTERN FULTON
COUNTIES...

At 706 PM EDT, severe thunderstorms were located along a line
extending from Sandy Creek to near Starrs Mill to Haralson, moving
east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Newnan, Fayetteville, Peachtree City, Union City, Fairburn, Tyrone,
Palmetto, Senoia, Grantville, Luthersville, Moreland, Sharpsburg,
Turin, Haralson, Chattahoochee Hills, East Newnan, Starrs Mill,
Cannongate, Sandy Creek and Thomas Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3353 8481 3358 8481 3357 8456 3338 8446
      3322 8457 3322 8465 3323 8465 3322 8469
      3323 8470 3322 8474 3323 8482 3338 8480
TIME...MOT...LOC 2306Z 277DEG 30KT 3349 8457 3337 8452 3324 8457 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:30 PM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 22, 3:30 PM EDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
330 PM EDT Sat Jun 22 2019

.SHORT TERM /Tonight through Sunday Night/...
Main concerns are timing of strong/severe convection tonight and
likelihood/timing Sunday.

Pattern still dominated by NW flow aloft. MCS over TN dissipated
as it moved into north GA however scattered convection initiated
ahead of the outflow boundary. SBCAPE quite high over west and
south parts of CWA with lesser values north and east towards upper
trough. Steep mid level lapse rates and high CAPE density also
noted on 18Z sounding here. 4500 J/kg SBCAPE one of the highest
rawinsonde-observed values I've seen in this area. Even with weak
vertical wind shear (~10kt 0-1km and ~15kt 0-6km bulk shear mags),
with such high parcel vs environmental temp differences, expect
very strong updrafts which could briefly rotate with sufficient
small-scale, ambient horizontal vorticity from topographical
interactions or other features. In other words, can't rule out
brief tornado in very high CAPE-low shear environments. Wind
gusts to 70mph main threat with hail up to 1.5 inch possible.
Could see a couple reports of slightly larger hail if favorable
rotating updraft develops.

Ongoing convection should start to diminish after sunset, but
can't rule out another MCS moving into the area overnight in this
pattern. Hires model guidance again not conclusive on this, but
some runs do indicate at least MCS remnants moving into far north
GA around midnight affecting mainly north GA. Have tried to keep
PoPs going overnight there. Assuming there will be a quiet
morning Sun, storms should fire again in the afternoon. CAPE a bit
lower and even less shear, but likely to see a few reach severe
criteria before diminishing after 9 PM.

After this afternoon, heat indices not expected to reach criteria
thru the rest of the weekend but monitoring potential early next
week.

SNELSON

.LONG TERM /Monday through Saturday/...
To begin the short term period, the ridge at the mid levels will
have positioned itself over the forecast area, bringing an end to
the northwesterly flow aloft. Although the influence of the ridge
should reduce rain chances during the day on Monday, it may not be
strong enough to suppress afternoon convection. These lowered
PoPs, however, will be short-lived as the ridge axis will continue
to flatten out and move to the east of Georgia. On Monday night
into Tuesday, a weakening trough will traverse the eastern CONUS,
dropping a surface front into the southeast. With the main trough
axis far away to the north near the Great Lakes region Monday
night/Tuesday morning, the front itself will not be particularly
strong or well-defined. Model guidance is trending towards better
agreement that this front will allow for an increase in the
convective coverage across north Georgia on Monday night into
Tuesday morning, although the latest GFS is wetter and longer-
lived than the ECMWF.

A more zonal flow pattern aloft will then set up over the
southeastern CONUS by early Tuesday and the frontal boundary will
stall over northern Georgia during the middle parts of the work
week. This frontal boundary will serve as a focus for diurnally
driven convection each day through mid-week. A broad upper ridge
begins to build in over the west-central CONUS on Wednesday and
slowly move eastward going into the end of the week. Meanwhile,
weak inverted troughing will remain in place over the southeast.
With ample Gulf moisture over the area, typical summertime
conditions are expected during the latter half of next week, with
scattered convection each afternoon.

High temperatures through the period will range from near average to
about 5 degrees above average, with mainly upper 80s in north
Georgia and low to mid 90s in central Georgia. Low temperatures will
be a little higher than climatological normals at about 4 to 8
degrees above average, with upper 60s in north Georgia and low 70s
in central Georgia expected. The warmest part of the long term
period will be on Monday, when dewpoints in the low to mid 70s will
likely contribute to heat index values in excess of 100 across
central Georgia.

King

&&

.PREV DISCUSSION... /Issued 215 PM EDT Sat Jun 22 2019/

UPDATE...
MCS in TN continues to weaken with only residual outflow boundary
moving into far north GA attm. Scattered convection already
firing over middle GA and NE AL in very warm and unstable airmass
however. Will likely see additional convection go up on outflow
boundary with increasing coverage overall. SPC MD recently issued
indicates Svr Tstm watch likely coming out soon.

SNELSON

&&

.AVIATION...
18Z Update...
VFR conditions expected however scattered SHRA/TSRA likely thru at
least 22Z at most airports. Could be gusts over 35kts with any
TSRA. Sfc winds will remain W to WNW but will vary in storm areas.
Another round of SHRA/TSRA likely Sun afternoon.

//ATL Confidence...18Z Update...
Medium confidence on TSRA timing.
High conf on all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  91  71  94 /  40  40  30  20
Atlanta         74  90  73  91 /  40  40  30  20
Blairsville     67  83  65  85 /  50  40  30  40
Cartersville    71  91  71  90 /  40  40  20  30
Columbus        75  94  74  94 /  40  20  10   5
Gainesville     72  87  71  90 /  40  40  30  20
Macon           73  93  72  96 /  40  40  30   5
Rome            71  92  71  90 /  40  30  20  30
Peachtree City  72  91  71  92 /  40  40  20  10
Vidalia         75  93  74  97 /  50  50  30  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 PM EDT this evening for the
following zones: Bartow...Bibb...Butts...Carroll...Catoosa...
Chattooga...Cherokee...Clayton...Cobb...Coweta...Crawford...
Dade...DeKalb...Douglas...Fayette...Floyd...Gilmer...Gordon...
Haralson...Heard...Henry...Houston...Lamar...Meriwether...
Monroe...Murray...North Fulton...Paulding...Peach...Pickens...
Pike...Polk...South Fulton...Spalding...Troup...Upson...Walker...
Whitfield.

Severe Thunderstorm Watch until 9 PM EDT this evening for the
following zones: Baldwin...Banks...Barrow...Bleckley...Clarke...
Dawson...Dodge...Emanuel...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Jackson...Jasper...Jefferson...
Johnson...Jones...Laurens...Lumpkin...Madison...Montgomery...
Morgan...Newton...Oconee...Oglethorpe...Putnam...Rockdale...
Taliaferro...Telfair...Toombs...Treutlen...Twiggs...Walton...
Warren...Washington...Wheeler...White...Wilkes...Wilkinson.

Heat Advisory until 9 PM EDT this evening for the following
zones: Emanuel...Montgomery...Telfair...Toombs...Treutlen...
Wheeler.

&&

SHORT TERM...SNELSON
LONG TERM....King
AVIATION...SNELSON
Hazardous weather outlook, Jun 22, 11:53 AM EDT, 6 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1153 AM EDT Sat Jun 22 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231600-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
1153 AM EDT Sat Jun 22 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected
again this afternoon. A few severe thunderstorms are possible with
damaging winds, large hail, frequent lightning and locally heavy
rainfall. An isolated tornado cannot be ruled out.

A Heat Advisory has been issued for southeast portions of the
outlook area. Heat Indices will approach 105 degrees in the
afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated to scattered thunderstorms are expected across the area
Sunday through Thursday, primarily in the afternoon and evening
hours. A chance for isolated severe thunderstorm cannot be ruled
out, especially on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. Spotters are
encouraged to submit reports of any severe weather through the web by
going to weather.gov/atlanta.

In the hours before

Special weather statement, Jun 22, 6:07 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
607 PM EDT Sat Jun 22 2019

GAZ052-053-066-222300-
Coweta GA-Troup GA-Heard GA-
607 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COWETA...NORTHERN
TROUP AND HEARD COUNTIES UNTIL 700 PM EDT...

At 607 PM EDT...a line of strong thunderstorms was along a line
extending from Roosterville to near Roanoke Municipal Airport...and
moving east at 25 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
LaGrange, Franklin, Hogansville, Ephesus, Centralhatchee, Corinth,
Louise, State Line Park, Powers Crossroads, Abbottsford, Handy,
Roosterville, Waresville, Frolona, Texas, Plant Wansley,
Harrisonville, Hillcrest, Wares Crossroads and Glenn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3343 8528 3343 8487 3319 8486 3298 8494
      3301 8521 3340 8529
TIME...MOT...LOC 2207Z 274DEG 22KT 3340 8516 3313 8534

HAIL...0.25IN
WIND...50MPH
Local storm report, Jun 22, 6:14 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     TSTM WND DMG     1 ESE WILLARD           33.31N  83.48W
06/22/2019                   PUTNAM             GA   EMERGENCY MNGR

            TREE DOWN ACROSS THE ROAD AT THE INTERSECTION OF HWY
            142 AND GEORGIA 16.

&&

EVENT NUMBER FFC1900392

TV
Special weather statement, Jun 22, 6:17 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
617 PM EDT Sat Jun 22 2019

GAZ061-074>076-222245-
Jefferson GA-Washington GA-Hancock GA-Glascock GA-
617 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...WASHINGTON...
SOUTHEASTERN HANCOCK AND GLASCOCK COUNTIES UNTIL 645 PM EDT...

At 616 PM EDT...a line of strong thunderstorms was along a line
extending from 6 miles north of Waynesboro to near Deepstep...and
moving southeast at 30 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Sandersville, Louisville, Gibson, Wrens, Wadley, Davisboro, Tennille,
Harrison, Stapleton, Bartow, Oconee, Avera, Mitchell, Deepstep,
Riddleville, Edge Hill, Edgehill, Hamburg State Park, Downs and
Grange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3307 8229 3294 8227 3284 8232 3281 8252
      3282 8253 3282 8256 3280 8260 3278 8277
      3281 8280 3276 8296 3280 8295 3284 8297
      3285 8299 3285 8303 3288 8304 3312 8304
      3329 8264 3318 8226
TIME...MOT...LOC 2216Z 312DEG 25KT 3319 8201 3305 8301

HAIL...0.25IN
WIND...50MPH
Local storm report, Jun 22, 6:20 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     2 SE GLENWOOD           32.16N  82.65W
06/22/2019                   WHEELER            GA   EMERGENCY MNGR

            TREE REPORTED DOWN ON CAT SQUIRREL LANE NEAR GLENWOOD.

&&

EVENT NUMBER FFC1900393

KING
Special weather statement, Jun 22, 6:22 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
622 PM EDT Sat Jun 22 2019

GAZ041>044-053-222300-
Douglas GA-Coweta GA-Haralson GA-Carroll GA-South Fulton GA-
622 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...NORTHWESTERN COWETA...
SOUTHERN HARALSON...CARROLL AND SOUTHWESTERN SOUTH FULTON COUNTIES
UNTIL 700 PM EDT...

At 621 PM EDT...a line of strong thunderstorms was along a line
extending from Waco to near Carrollton to near Lowell...and moving
east at 25 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Douglasville, Carrollton, Villa Rica, Bremen, Palmetto, Temple,
Tallapoosa, Mount Zion, Whitesburg, Waco, Roopville, Chattahoochee
Hills, Plant Yates, Bill Arp, Seaton Lake, Fairplay, Dunaway Gardens,
Clem, Abilene and Winston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3379 8491 3377 8488 3378 8485 3365 8464
      3342 8471 3343 8514 3357 8516 3373 8532
TIME...MOT...LOC 2221Z 259DEG 23KT 3370 8516 3360 8502 3346 8498

HAIL...0.25IN
WIND...50MPH
Local storm report, Jun 22, 6:25 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     1 SW GLENWOOD           32.17N  82.68W
06/22/2019                   WHEELER            GA   EMERGENCY MNGR

            TREE AND POWER LINES REPORTED DOWN ON STILL LN.

&&

EVENT NUMBER FFC1900394

KING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 11:04 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Fannin, Murray, Walker and 1 more56 min
Jun 21, 11:57 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more48 min
Jun 22, 12:03 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Towns, Union57 min
Jun 22, 12:32 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Pickens, Polk43 min
Jun 22, 12:49 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth, Gordon, Lumpkin and 1 more41 min
Jun 22, 12:54 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White51 min
Jun 22, 12:58 AM EDTTornado WarningFFCLumpkin, Union, White17 min
Jun 22, 1:17 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall43 min
Jun 22, 1:21 AM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson, Lumpkin, White39 min
Jun 22, 1:27 AM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton, Haralson, Paulding33 min
Jun 22, 1:44 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison, Walton31 min
Jun 22, 1:46 AM EDTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Fayette, Heard, Rockdale44 min
Jun 22, 2:06 AM EDTSpecial Weather StatementFFCBanks24 min
Jun 22, 2:16 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Greene, Jackson, Madison, Morgan and 4 more44 min
Jun 22, 2:21 AM EDTSpecial Weather StatementFFCButts, Clayton, Coweta, Fayette, Heard, Henry and 8 more39 min
Jun 22, 2:55 AM EDTSpecial Weather StatementFFCGlascock, Greene, Hancock, Morgan, Taliaferro, Warren and 1 more50 min
Jun 22, 2:58 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Coweta, Fayette, Heard, Henry and 11 more47 min
Jun 22, 3:44 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Glascock, Hancock, Jasper, Jones and 9 more61 min
Jun 22, 4:10 AM EDTSpecial Weather StatementFFCJefferson50 min
Jun 22, 4:20 AM EDTSpecial Weather StatementFFCTalbot40 min
Jun 22, 4:51 AM EDTSpecial Weather StatementFFCMuscogee39 min
Jun 22, 4:58 AM EDTSpecial Weather StatementFFCMacon, Marion, Schley47 min
Jun 22, 5:05 AM EDTSpecial Weather StatementFFCEmanuel25 min
Jun 22, 5:11 AM EDTSpecial Weather StatementFFCLaurens49 min
Jun 22, 5:22 AM EDTSpecial Weather StatementFFCEmanuel, Johnson38 min
Jun 22, 5:29 AM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor46 min
Jun 22, 5:42 AM EDTSpecial Weather StatementFFCTalbot48 min
Jun 22, 5:57 AM EDTSpecial Weather StatementFFCEmanuel33 min
Jun 22, 6:16 AM EDTSpecial Weather StatementFFCBleckley, Crawford, Houston, Macon, Peach, Taylor and 1 more44 min
Jun 22, 6:18 AM EDTSpecial Weather StatementFFCCrisp42 min
Jun 22, 6:53 AM EDTSpecial Weather StatementFFCCrisp22 min
Jun 22, 7:16 AM EDTSpecial Weather StatementFFCCrisp, Wilcox29 min
Jun 22, 12:49 PM EDTSpecial Weather StatementFFCJones26 min
Jun 22, 1:18 PM EDTSpecial Weather StatementFFCWilkinson27 min
Jun 22, 1:23 PM EDTSpecial Weather StatementFFCJones37 min
Jun 22, 1:34 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jun 22, 1:46 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jun 22, 1:53 PM EDTSpecial Weather StatementFFCTreutlen37 min
Jun 22, 1:57 PM EDTSevere Thunderstorm WarningFFCMontgomery, Treutlen48 min
Jun 22, 1:59 PM EDTSpecial Weather StatementFFCBaldwin, Wilkinson31 min
Jun 22, 2:14 PM EDTSpecial Weather StatementFFCTwiggs31 min
Jun 22, 2:19 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson41 min
Jun 22, 2:24 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson51 min
Jun 22, 2:37 PM EDTSpecial Weather StatementFFCTreutlen23 min
Jun 22, 2:45 PM EDTSpecial Weather StatementFFCTreutlen15 min
Jun 22, 2:50 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen40 min
Jun 22, 3:01 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs29 min
Jun 22, 3:04 PM EDTSpecial Weather StatementFFCPickens26 min
Jun 22, 3:10 PM EDTSpecial Weather StatementFFCGlascock, Jefferson50 min
Jun 22, 3:20 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson40 min
Jun 22, 3:24 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor51 min
Jun 22, 3:27 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 22, 3:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs47 min
Jun 22, 3:31 PM EDTSpecial Weather StatementFFCEmanuel29 min
Jun 22, 3:31 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton44 min
Jun 22, 3:35 PM EDTSevere Thunderstorm WarningFFCEmanuel25 min
Jun 22, 3:44 PM EDTSpecial Weather StatementFFCToombs16 min
Jun 22, 3:47 PM EDTSpecial Weather StatementFFCFulton28 min
Jun 22, 3:49 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs41 min
Jun 22, 3:58 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren32 min
Jun 22, 3:59 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton24 min
Jun 22, 4:05 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Wheeler55 min
Jun 22, 4:05 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes40 min
Jun 22, 4:07 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler38 min
Jun 22, 4:10 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe35 min
Jun 22, 4:13 PM EDTSpecial Weather StatementFFCNewton32 min
Jun 22, 4:16 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs29 min
Jun 22, 4:21 PM EDTSpecial Weather StatementFFCJones24 min
Jun 22, 4:21 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam39 min
Jun 22, 4:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs32 min
Jun 22, 4:38 PM EDTSpecial Weather StatementFFCMorgan37 min
Jun 22, 4:42 PM EDTSevere Thunderstorm WarningFFCBleckley33 min
Jun 22, 4:48 PM EDTSpecial Weather StatementFFCGreene, Hancock, Putnam, Taliaferro, Warren42 min
Jun 22, 4:53 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs52 min
Jun 22, 4:56 PM EDTSevere Thunderstorm WarningFFCGlascock, Greene, Hancock, Putnam, Taliaferro, Warren and 1 more49 min
Jun 22, 4:56 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski14 min
Jun 22, 4:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan30 min
Jun 22, 5:16 PM EDTSpecial Weather StatementFFCJones29 min
Jun 22, 5:41 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Warren, Washington and 1 more35 min
Jun 22, 5:48 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson22 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.